MathSciNet Relay Station
MathSciNet bibliographic data
MR388799 (52 #9633) 65M15
Wahlbin, Lars Error estimates for a Galerkin method for a class of model equations for long waves. With an appendix by Lars Wahlbin, Jim Douglas, Jr. and Todd Dupont. Numer. Math. 23 (1975), 289–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement